On Hyers-Ulam stability of nonlinear differential equations
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 685-697
Published online March 31, 2015
Jinghao Huang, Soon-Mo Jung, and Yongjin Li
Sun Yat-Sen University, Hongik University, Sun Yat-Sen University
Abstract : We investigate the stability of nonlinear differential equations of the form $y^{(n)}(x) = F(x, y(x), y'(x), \ldots, y^{(n-1)}(x))$ with a Lipschitz condition by using a fixed point method. Moreover, a Hyers-Ulam constant of this differential equation is obtained.
Keywords : Hyers-Ulam stability, generalized Hyers-Ulam stability, nonlinear differential equations, fixed point theorem
MSC numbers : 34D20, 26D10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd